Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

College Admissions and the Stability of Marriage

D. Gale and L. S. Shapley
The American Mathematical Monthly
Vol. 120, No. 5 (May 2013), pp. 386-391
DOI: 10.4169/amer.math.monthly.120.05.386
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.05.386
Page Count: 6
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
College Admissions and the Stability of Marriage
Preview not available

Abstract

Abstract College Admissions and the Stability of Marriage

Page Thumbnails